Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 147, NWS Des Moines, IA

June 4, 20084 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 4, 2008, 11:34 PM CDT for 4 counties in Iowa. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 11:34 PM CDT (04:34 UTC)
Expired
Jun 5, 2008, 12:15 AM CDT
In force
41 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Adair County, IA, Clarke County, IA, Madison County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 5:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2024 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2024 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
3.7
Supercell composite
18.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 050434
SVRDMX
IAC001-039-121-175-050515-
/O.NEW.KDMX.SV.W.0147.080605T0434Z-080605T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1134 PM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
  MADISON COUNTY IN SOUTH CENTRAL IOWA...
  UNION COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN ADAIR COUNTY IN SOUTHWEST IOWA...

* UNTIL 1215 AM CDT.

* AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
  MACKSBURG TO 9 MILES WEST OF AFTON TO 15 MILES WEST OF SHANNON
  CITY...OR ALONG A LINE EXTENDING FROM 40 MILES SOUTHWEST OF DES
  MOINES TO 52 MILES SOUTHWEST OF DES MOINES TO 67 MILES SOUTHWEST OF
  DES MOINES...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MACKSBURG BY 1150 PM CDT...
  AFTON BY 1155 PM CDT...
  SHANNON CITY AND LORIMOR BY MIDNIGHT CDT...
  WINTERSET AND ARISPE BY 1205 AM CDT...
  THAYER BY 1210 AM CDT...
  PATTERSON...MURRAY AND EAST PERU BY 1215 AM CDT...

GO TO A BASEMENT OR SMALL INTERIOR ROOM. COVER YOURSELF. EVACUATE
MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. LARGE WIND
BLOWN HAIL...AND SEVERE STRAIGHT LINE WINDS CAN CAUSE EXTENSIVE
DAMAGE JUST LIKE A TORNADO.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHERN IOWA.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4091 9446 4111 9427 4142 9431 4146 9384
      4110 9387 4093 9402 4090 9427 4090 9442
TIME...MOT...LOC 0434Z 264DEG 26KT 4135 9431 4106 9433
          4091 9452

$$

SMALL
1 follow-up statement
000 
WWUS53 KDMX 050503
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1203 AM CDT THU JUN 5 2008

IAC001-039-121-175-050515-
/O.CON.KDMX.SV.W.0147.000000T0000Z-080605T0515Z/
UNION IA-CLARKE IA-ADAIR IA-MADISON IA-
1203 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR MADISON...SOUTHEASTERN ADAIR...NORTHWESTERN CLARKE AND UNION
COUNTIES...

AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WINTERSET
TO LORIMOR TO ARISPE...OR ALONG A LINE EXTENDING FROM 24 MILES
SOUTHWEST OF DES MOINES TO 38 MILES SOUTHWEST OF DES MOINES TO 52
MILES SOUTHWEST OF DES MOINES...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EAST PERU BY 1210 AM CDT...
  THAYER...MURRAY AND PATTERSON BY 1215 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING
FOR IOWA.

LAT...LON 4091 9446 4111 9427 4142 9431 4146 9384
      4110 9387 4093 9402 4090 9427 4090 9442
TIME...MOT...LOC 0503Z 257DEG 31KT 4143 9399 4114 9401
          4099 9420

$$

SMALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:14 PM CDT, 8 hours 20 minutes earlier.

Area forecast discussion, Jun 4, 3:14 PM CDT, 8 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
314 PM CDT WED JUN 4 2008

...UPDATED AVIATION DISCUSSION AND WATCHES IN EFFECT...

.SHORT TERM/TONIGHT...
FOCUS TONIGHT REMAINS ON SEVERE AND HEAVY RAIN POTENTIAL. WARM FRONT
HAS LIFTED SLOWLY NORTH TO NEAR THE IA/MO BORDER. GREATEST
INSTABILITY CURRENTLY IS TO THE SOUTHWEST IN NORTH CENTRAL KANSAS
AND SOUTHEAST NEBRASKA. LACK OF 0-3 KM CAPE IN SOUTHERN IOWA NEAR
THE WARM FRONT SUGGESTS THAT SFC BASED CONVECTION IS STILL SEVERAL
HOURS OFF IN IA. ONCE CONVECTION DOES BEGIN ALL MODES OF SVR WX ARE
POSSIBLE NEAR THE FRONTAL BOUNDARY. LATER TONIGHT THE LOW LEVEL JET
WILL FOCUS INTO THE STATE AND WILL CONTINUE TO FUEL THUNDERSTORMS
NEAR THE WARM FRONT AS IT LIFTS NORTH OVER IA. AREAS OF HEAVY
RAINFALL REMAIN POSSIBLE BUT THE FORWARD PROPAGATION OF THE STORMS
SHOULD LIMIT POTENTIAL. WILL EXPAND FLASH FLOOD WATCH NORTH TO
HIGHWAY 20 WHERE 1 TO 2 INCHES OF RAINFALL IN A SHORT PERIOD WILL
CAUSE HYDROLOGIC ISSUES GIVEN RECENT HEAVY RAINS.

.LONG TERM /THURSDAY-WEDNESDAY/...
ACTIVE PATTERN CONTINUES THROUGH MUCH OF THE FORECAST PERIOD.
NUMEROUS VIGOROUS WAVES WILL MOVE THROUGH THE FLOW DURING THE PERIOD
WHILE THE MIDWEST REMAINS CONNECTED TO THE MIDWEST. ONGOING ELEVATED
CONVECTION LIKELY ONGOING AT THE START OF THE PERIOD IN ADVANCED OF
A WARM FRONT LIFTING THROUGH THE STATE. MARGINAL SEVERE WX AND
LOCALLY HEAVY RAINFALL POSSIBLE THURSDAY MORNING HOWEVER THE BIG
SHOW STILL ON TARGET FOR THURSDAY EVENING AND OVERNIGHT. THE PRIMARY
SEVERE EVENT LIKELY TO BEGIN AFTER 00Z THURSDAY EVENING THEN TURNING
INTO A COMBINATION SEVERE AND HEAVY RAIN EVENT AFTER MIDNIGHT.
TONIGHTS RAINFALL WILL LIKELY BE A PRIMER FOR THURSDAY NIGHT.
HYDROLOGY CONCERNS WILL GREATLY INCREASE IF CENTRAL IOWA GETS ONE
INCH PLUS TONIGHT WITH THE POTENTIAL FOR A NORTH TO SOUTH 2 TO 4
INCH BAND THURSDAY NIGHT. ALL MODES FOR SEVERE WEATHER ARE LIKELY
WITH THE TORNADIC POTENTIAL ENHANCED WEST OF INTERSTATE 35. PWATS
APPROACHING 2 INCHES WITH A 60 KT LOW LEVEL JET FEEDING INTO THE
REGION WILL PROMOTE THE POTENTIAL FOR EFFICIENT RAIN PRODUCERS.
STORM MOVEMENT ALONG THE BOUNDARY SUGGESTS TRAINING POTENTIAL.

THUNDERSTORMS WILL LINGER FRIDAY MORNING THEN ANOTHER CHANCE OVER
THE EAST IN THE AFTERNOON. A BRIEF BREAK FRIDAY NIGHT AND EARLY
SATURDAY THEN THE NEXT SYSTEM BRINGS THUNDERSTORM POTENTIAL BACK BY
SATURDAY AFTERNOON AND NIGHT. POSSIBLE THAT THE WARM FRONT WILL HANG
UP OVER IOWA LEADING TO A PROLONGED THUNDERSTORM CHANCE THROUGH
MONDAY BEFORE FINALLY PUSHING TO THE NORTH BY MIDWEEK.

&&

.AVIATION 05/06Z...
THUNDERSTORMS CONTINUE OVER MUCH OF THE AREA...AFFECTING KDSM AND
KMCW...AND VERY NEAR KALO AT THIS TIME. KOTM REMAINS SOUTHEAST OF
THE ACTION BUT WILL PROBABLY GET HIT AT SOME TIME DURING THE EARLY
MORNING HOURS. THUNDERSTORMS NOT EXPECTED TO END UNTIL CLOSE TO
12Z...AFTER WHICH MVFR CIGS AND PERHAPS SOME BR/HZ WILL LINGER INTO
THE MID/LATE MORNING HOURS. ANOTHER ROUND OF THUNDERSTORMS WILL
ENTER THE PICTURE THURS EVENING/NIGHT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH TIL 10Z THURSDAY ALONG AND SOUTH OF HIGHWAY 3. FLASH
FLOOD WATCH TIL 12Z THURSDAY ALONG AND SOUTH OF HIGHWAY 20.

SHORT TERM...REV
LONG TERM...DONAVON
AVIATION...LEE
Hazardous weather outlook, Jun 4, 10:36 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1036 PM CDT WED JUN 4 2008

IAZ044>050-057>062-070>075-081>086-092>097-051115-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
1036 PM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY TONIGHT. LARGE HAIL...DAMAGING WIND
AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE
RIVER FLOODING. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT CDT
AND A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY. LARGE
HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. A
SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON
AND NIGHT. THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH
SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE
RIVER FLOODING INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF
THE WEEK.

IAZ004>007-015>017-023>028-033>039-051115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
1036 PM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY TONIGHT. LARGE HAIL...DAMAGING WIND
AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE
RIVER FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY. LARGE
HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. A
SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON
AND NIGHT. THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH
SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE
RIVER FLOODING INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF
THE WEEK.

LEE

In the hours before

Local storm report, Jun 4, 11:15 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1115 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HAIL             3 SSW BRIDGEWATER       41.21N 94.69W
06/04/2008  E1.00 INCH       ADAIR              IA   EMERGENCY MNGR

1110 PM     TSTM WND GST     3 SSW BRIDGEWATER       41.21N 94.69W
06/04/2008  E60 MPH          ADAIR              IA   EMERGENCY MNGR

&&

BSMALL
Local storm report, Jun 4, 11:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1124 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             INDIANOLA               41.36N 93.57W
06/04/2008  E1.00 INCH       WARREN             IA   TRAINED SPOTTER

            SPOTTER REPORTS NICKEL TO QUARTER SIZE HAIL IN
            SOUTHWESTERN INDIANOLA.

&&

LEE
Local storm report, Jun 4, 11:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             1 SW ST. MARYS          41.29N 93.75W
06/04/2008  M1.00 INCH       WARREN             IA   LAW ENFORCEMENT

&&

PODRAZIK
Local storm report, Jun 4, 11:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1130 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      CUMBERLAND              41.27N 94.87W
06/04/2008                   CASS               IA   TRAINED SPOTTER

            FLASH FLOODING IN THE CUMBERLAND AREA.

&&

MRUSSELL
Local storm report, Jun 4, 11:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1132 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     FLASH FLOOD      3 N FORT DODGE          42.54N 94.18W
06/04/2008                   WEBSTER            IA   TRAINED SPOTTER

            WATER COVERING COUNTY HIGHWAY D14 NEAR THE INTERSECTION
            OF COUNTY HIGHWAY P56 AND D14. AT LEAST A FOOT DEEP AND
            10 TO 15 FEET WIDTH ACROSS ROADWAY.

&&

PODRAZIK
Local storm report, Jun 4, 11:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     HAIL             INDIANOLA               41.36N 93.57W
06/04/2008  M1.00 INCH       WARREN             IA   LAW ENFORCEMENT

&&

PODRAZIK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:30 PM CDTTornado WarningDMXClarke, Union30 min
Jun 4, 7:33 PM CDTSevere Thunderstorm WarningDMXAdams, Cass57 min
Jun 4, 7:41 PM CDTTornado WarningDMXAdams, Taylor49 min
Jun 4, 8:00 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren31 min
Jun 4, 8:25 PM CDTFlash Flood WarningDMXAdams, Union9 hr
Jun 4, 8:27 PM CDTTornado WarningDMXAdams48 min
Jun 4, 8:50 PM CDTTornado WarningDMXRinggold, Taylor, Union55 min
Jun 4, 9:12 PM CDTSevere Thunderstorm WarningDMXSac48 min
Jun 4, 9:15 PM CDTTornado WarningDMXAdams14 min
Jun 4, 9:38 PM CDTTornado WarningDMXClarke, Union52 min
Jun 4, 9:48 PM CDTTornado WarningDMXUnion16 min
Jun 4, 10:04 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin41 min
Jun 4, 10:10 PM CDTSevere Thunderstorm WarningDMXMadison, Warren50 min
Jun 4, 10:22 PM CDTSevere Thunderstorm WarningDMXAdams, Cass53 min
Jun 4, 10:23 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright41 min
Jun 4, 10:28 PM CDTTornado WarningDMXClarke, Madison, Warren47 min
Jun 4, 10:44 PM CDTFlash Flood WarningDMXClarke, Madison, Warren6 hr
Jun 4, 10:47 PM CDTSevere Thunderstorm WarningDMXCrawford38 min
Jun 4, 10:52 PM CDTFlash Flood WarningDMXAdair, Cass11 hr
Jun 4, 10:58 PM CDTSevere Thunderstorm WarningDMXMadison, Warren47 min
Jun 4, 11:08 PM CDTSevere Thunderstorm WarningDMXHardin52 min
Jun 4, 11:10 PM CDTFlash Flood WarningDMXHamilton, Hardin, Webster6 hr
Jun 4, 11:10 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass, Taylor, Union50 min
Jun 4, 11:12 PM CDTFlash Flood WarningDMXFranklin, Humboldt, Wright6 hr
Jun 4, 11:13 PM CDTSevere Thunderstorm WarningDMXSac47 min
Jun 4, 11:45 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright45 min
Jun 5, 12:11 AM CDTFlash Flood WarningDMXButler6 hr
Jun 5, 12:17 AM CDTSevere Thunderstorm WarningDMXMadison, Warren43 min
Jun 5, 12:18 AM CDTSevere Thunderstorm WarningDMXButler42 min
Jun 5, 12:33 AM CDTAreal Flood AdvisoryDMXEmmet, Kossuth, Palo Alto4 hr
Jun 5, 12:35 AM CDTAreal Flood AdvisoryDMXCerro Gordo, Hancock, Winnebago, Worth4 hr
Jun 5, 12:35 AM CDTSevere Thunderstorm WarningDMXAdams, Taylor40 min
Jun 5, 12:48 AM CDTAreal Flood AdvisoryDMXDallas, Madison, Polk, Warren4 hr
Jun 5, 12:50 AM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren40 min
Jun 5, 12:59 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story46 min
Jun 5, 1:05 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy40 min
Jun 5, 1:14 AM CDTTornado WarningDMXJasper, Marshall, Story31 min
Jun 5, 1:19 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Madison, Ringgold, Union41 min
Jun 5, 1:39 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Bremer4 hr
Jun 5, 1:40 AM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama35 min
Jun 5, 1:44 AM CDTFlash Flood WarningDMXAdams, Ringgold, Taylor, Union6 hr
Jun 5, 1:48 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall11 min
Jun 5, 1:51 AM CDTSevere Thunderstorm WarningDMXRinggold, Taylor39 min
Jun 5, 2:02 AM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren43 min
Jun 5, 2:09 AM CDTFlash Flood WarningDMXBlack Hawk6 hr
Jun 5, 2:12 AM CDTRiver Flood WarningDMXHumboldt39 hr
Jun 5, 2:12 AM CDTSevere Thunderstorm WarningDMXClarke, Decatur43 min
Jun 5, 2:26 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Warren49 min
Jun 5, 2:31 AM CDTRiver Flood WarningDMXMadison, Warren11 days
Jun 5, 2:33 AM CDTTornado WarningDMXClarke, Lucas21 min
Jun 5, 3:43 AM CDTRiver Flood WarningDMXWebster24 hr
Jun 5, 4:17 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more24 hr
Jun 5, 4:45 AM CDTAreal Flood WarningDMXMadison12 hr
Jun 5, 4:50 AM CDTSevere Thunderstorm WarningDMXMahaska, Wapello25 min
Jun 5, 4:51 AM CDTRiver Flood WarningDMXEmmet23 hr
Jun 5, 4:51 AM CDTRiver Flood WarningDMXPalo Alto5 hr
Jun 5, 4:51 AM CDTRiver Flood WarningDMXHamilton, Webster25 hr
Jun 5, 4:51 AM CDTRiver Flood WarningDMXMadison, Warren66 hr
Jun 5, 4:51 AM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth29 hr
Jun 5, 4:51 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler36 hr
Jun 5, 4:51 AM CDTRiver Flood WarningDMXBlack Hawk15 days
Jun 5, 4:51 AM CDTRiver Flood WarningDMXMarshall13 days
Jun 5, 5:19 AM CDTAreal Flood WarningDMXButler, Franklin, Hamilton, Hardin, Webster, Wright25 hr
Jun 5, 5:38 AM CDTRiver Flood WarningDMXTaylor4 hr
Jun 5, 5:45 AM CDTAreal Flood WarningDMXAdams, Union49 hr
Jun 5, 7:45 AM CDTRiver Flood WarningDMXLucas5 days
Jun 5, 8:23 AM CDTRiver Flood WarningDMXDecatur4 days
Jun 5, 10:02 AM CDTRiver Flood WarningDMXBlack Hawk, Butler10 days
Jun 5, 4:05 PM CDTRiver Flood WarningDMXBlack Hawk13 days
Jun 5, 4:32 PM CDTRiver Flood WarningDMXWarren17 hr
Jun 5, 4:32 PM CDTRiver Flood WarningDMXMahaska, Marion11 hr
Jun 5, 4:34 PM CDTRiver Flood WarningDMXPolk40 hr
Jun 5, 4:44 PM CDTAreal Flood WarningDMXMadison11 hr
Jun 5, 6:01 PM CDTRiver Flood WarningDMXWapello15 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.